On a set in n under coordinate transformations

Harry I. Miller; Mukul Pal

Časopis pro pěstování matematiky (1984)

  • Volume: 109, Issue: 3, page 225-235
  • ISSN: 0528-2195

How to cite

top

Miller, Harry I., and Pal, Mukul. "On a set in ${\mathbb {R}}^n$ under coordinate transformations." Časopis pro pěstování matematiky 109.3 (1984): 225-235. <http://eudml.org/doc/19266>.

@article{Miller1984,
author = {Miller, Harry I., Pal, Mukul},
journal = {Časopis pro pěstování matematiky},
keywords = {sets of transformations of ; Baire property; set of positive Lebesgue measure},
language = {eng},
number = {3},
pages = {225-235},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On a set in $\{\mathbb \{R\}\}^n$ under coordinate transformations},
url = {http://eudml.org/doc/19266},
volume = {109},
year = {1984},
}

TY - JOUR
AU - Miller, Harry I.
AU - Pal, Mukul
TI - On a set in ${\mathbb {R}}^n$ under coordinate transformations
JO - Časopis pro pěstování matematiky
PY - 1984
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 109
IS - 3
SP - 225
EP - 235
LA - eng
KW - sets of transformations of ; Baire property; set of positive Lebesgue measure
UR - http://eudml.org/doc/19266
ER -

References

top
  1. T. Apostol, Mathematical Analysis, second edition, Addison-Wesley, Reading Massachusetts, 1974. (1974) MR0344384
  2. P. Billingsley, Ergodic Theory and Information, Wiley, New York, 1965. (1965) Zbl0141.16702MR0192027
  3. P. Billingsley, Measure and Probability, Wiley, New York, 1979. (1979) Zbl0411.60001MR0534323
  4. J. P. Kahane, Some Random Series of Functions, Heath, Lexington Massachusetts, 1968. (1968) Zbl0192.53801MR0254888
  5. S. Kurepa, [unknown], Glasnik Mat. 15 (1960), 99-105. (1960) MR0124456
  6. S. Kurepa, On transformations of measurable sets in E n , Glasnik Mat. 20 (1965), 235-242. (1965) Zbl0147.04404MR0202972
  7. H. I. Miller, On a paper of Saha and Ray, Publ. Inst. Math. 27 (41) (1980), 175- 178. (1980) Zbl0472.28003MR0621949
  8. H. I. Miller, On transformations of sets in n , Čas. pěst. mat. 106 (1981), 422-430. (1981) MR0637823
  9. T. Neubrunn T. Saldt, Distance sets, ration sets and certain transformations of set of real numbers, Čas. pěst. mat. 94 (1969), 381-393. (1969) MR0257309
  10. M. Pal, On certain transformations of sets in RN, Acta Facult. Rerum Nat. Univ. Comenianae Mathematica, XXIX (1974), 43-53. (1974) MR0377024
  11. S. Piccard, Sur les ensemble de distances des ensembles de points d'un espace Euclidean, Neuchatel, 1933. (1933) 
  12. H. Steinhaus, Sur les distances des points des ensembles de measure positive, Fund. Math. 1 (1920), 93-104. (1920) Zbl47.0179.02

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.